MAUDE Adverse Event Report: ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL

ABBOTT VASCULAR RX HERCULINK ELITE STENT SYSTEM; STENT, RENAL
Model Number 1011493-15
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that prior to the procedure, the 5.0x15mm herculink elite balloon was observed to be ruptured when the device was flushed and air aspiration was pulled.There was no patient involvement.A new 5.0x15mm herculink elite stent delivery system was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual and functional inspections were performed on the returned device.The reported leak was unable to be confirmed as the device was able to hold negative and positive pressure without any leaks noted.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints reported from this lot.Potential factors that could cause this leak include, but are not limited to, manufacturing, damage to the bes, damage to the prep/inflation device, loose connections, or the technique used to prep the device.The investigation was unable to determine a conclusive cause for the reported leak.The noted kink on the stent, balloon and inner member likely occurred during packing for return analysis.There is no indication of a product quality issue with respect to manufacture, design or labeling.Device code 4008 was removed.

Brand Name
RX HERCULINK ELITE STENT SYSTEM
Common Device Name
STENT, RENAL
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11083424
Report Number2024168-2020-10961
Device Sequence Number16322428
Product Code NIN
UDI-Device Identifier08717648078019
UDI-Public08717648078019
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P110001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number1011493-15
Device Catalogue Number1011493-15
Device Lot Number0021361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2021
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer02/08/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1